# SDR MASA200400725

- Difficulty date: December 24, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 7,431 hours, 6,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO AN E2 REV DISAGREE MESSAGE DURING TAKEOFF ROLL.  CONTRACT MX PLACED THE NR 2 THRUST REVERSER ON MEL.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  OPEN PENDING RESOLUTION OF MEL.  12/29 MAINTENANCE ADJUSTED LOWER ACTUATOR ROD AND RIGGED ALL SWITCHES.  OPS CHECKED GOOD.
